# SDR CALA2023052901679

- Difficulty date: May 27, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 92,585 hours, 19,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1047
- Condition: Unwanted Deploy
- Location: Door 1r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE DEPLOYED REPLACED DEPLOYED SLIDE. SLIDE FAILED TO REMAIN ATTACHED TO AIRCRAFT AFTER DEPLOYMENT / CATERING FAILED TO VERIFY DOOR WAS DISARMED BEFORE OPENING. MECHANIC LATER VERIFIED THAT DOOR 1L WAS ALSO STILL ARMED AFTER ARRIVAL AT GATE.
